UNIVERSITY OF WISCONSIN River Falls

Ghenciu, Ioana

Ioana Ghenciu

Ioana Ghenciu

Professor of Mathematics

Mathematics
Office: 204d North Hall
Phone: 715-425-4205

Email: ioana.ghenciu@uwrf.edu

Education:

Ph.D. in Mathematics - University of North Texas, Denton, TX
M.S. in Mathematics - University of Bucharest, Bucharest, Romania
B.S. in Mathematics - University of Bucharest, Bucharest, Romania

Research Interests:

Functional Analysis, Banach Spaces

Publications:

 Publications :
1. "The weak Gelfand-Phillips property in spaces of compact operators", Comment. Math. Univ. Carolinae, to appear.

2. "The BD property in spaces of compact operators", Analls of Functional Analysis, 7 (2016), no. 4, 636{645, http://dx.doi.org/10.1215/20088752-3660927, http://projecteuclid.org/afa

3. "L-Sets and property (SR*) in spaces of compact operators", Monatshefte fur Mathematik, (2016), 181(3), 609{628, DOI 10.1007/s00605-016-0884-2,
http://link.springer.com/article/10.1007/s00605-016-0884-2

4. "A note on relative compactness in K(X; Y ), Analls of Functional Analysis, 7 (2016), no. 3, 470-483, http://projecteuclid.org/afa

5. "On Some classes of operators on C(K,X)", Bulletin of Polish Academy of Sciences, (2015), published online.

6. "Property (wL) and the Reciprocal Dunford-Pettis property", Commentationes Mathemati-cae Universitatis Carolinae, 56,3 (2015), 319-411.

7. "On the properties (wL) and (wV )", Mathematica Slovaca, , (2015).

8. "Weak Precompactness in the space of vector-valued measures of bounded variation", Journal of Function Spaces, vol. 2015, doi:10.1155/2015/213679.

9. "Weak Precompactness and Property (V )", Colloq. Math. 138 (2014), No. 2, 255-269.

10. "Properties (V ) and (wV ) in projective tensor products", Journal of Operators (2014).

11. "Limited Sets and Bibasic Sequences", Canad. Math. Bull. (2014), http://dx.doi.org/10.4153/CMB-2014-014-6.

12. "Weakly precompact subsets of L1(;X)", Colloq. Math., 129 (2012), No.1, 133-143.

13. "Completely Continuous Operators", joint with Paul Lewis, Colloq. Math., 126 (2012), No. 2, 231-256, doi:10.4064/cm126-2-7.

14. "On the Dunford-Pettis Property of Tensor Product Spaces", Colloq. Math. 125 (2011), 221-231 doi:10.4064/cm125-2-7.

15. "Unconditional convergence in the strong operator topology and `1", joint with Paul Lewis, Glasgow Math. J.: p-16, 16, doi:10.1017/S0017089511000152, Glasgow Mathematical Journal Trust 2011.

16. "The Uncomplemented Subspace K(X,Y)", Canad. Math. Bull., http://dx.doi.org/10.4153/CMB-2011-137-5.

17. "Complemented Subspaces of Linear Bounded Operators", joint with Manijeh Bahreini and Elizabeth Bator, Canad. Math. Bull. 55 (2012), no. 3, 449-461, doi:10.4153/CMB-2011-097-2.

18. "Dunford-Pettis Properties and Spaces of Operators", joint with P. Lewis, Canad. Math. Bull., 52 (2009), 213-223.

19. "Strongly bounded representing measures and convergence theorems", joint with P. Lewis, Glasgow Math. J., doi:10.1017/S0017089510000133, Published online by Cambridge University Press March 2010.

20. "The Embeddability of c0 in Spaces of Operators", joint with P. Lewis, Bull. Pol. Acad. Sci. Math, 56 (2008), 239-256.

21. "Almost Weakly Comapct Operators", joint with P. Lewis, Bull. Pol. Acad. Sci. Math 54 (2006), 237-256.

22. "The Dunford-Pettis Property, the Gelfand-Phillips Property and (L)-sets", joint with P. Lewis, Colloq. Math. 106 (2006), 311-324.

23. "Tensor Products and Dunford-Pettis Sets", joint with P. Lewis, Math. Proc. Cambridge Philos. Soc., 139 (2005), 361-369.

24. "Complemented Spaces of Operators", Proc. Amer. Math. Soc. 133 (2005), 2621-2623.

25. "Strong Dunford-Pettis Sets and Spaces Of Operators", joint with P. Lewis, Monatsh. Math. 144 (2005), 275-284.

Areas of Specialization: 

Functional Analysis, Banach Spaces